# SDR R61A201602250140

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N416YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000381
- Aircraft time: 5,884 hours, 4,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS WERE ILLUMINATED IN THE OFF POSITION UPON SHUTDOWN OF THE APU.  AFTER REESTABLISHING ACFT POWER THE EMERGENCY LIGHTS WOULD NOT ILLUMINATE IN THE ON POSITION.  MAINTENANCE PERFORMED FULL RECHARGE OF THE EMERGENCY BATTERIES IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
